# SDR MWEA020715

- Difficulty date: November 20, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 67,618 hours, 40,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 995791739
- Condition: Dented
- Location: Baggage Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE PIT FRAME HAS A DENT IN IT BETWEEN THE DOOR JAMB AND THE DOOR BEAM.  --  FABRICATED AND INSTALLED REPAIR ANGLE.
